# SDR SWAA2024101637510

- Difficulty date: September 13, 2024
- Submitted: October 16, 2024
- Operation: Air carrier
- Aircraft: N265WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32522
- Aircraft time: 58,179 hours, 35,149 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WI-FI ANTENNA SKIN DOUBLER HAS SEVERAL CORROSION SPOTS (FASTENERS AND SKIN) BS 727B+12 TO BS 747+6; STR 3L TO STR 3R CROWN AREA.<[01] 'REPAIRED PER EA 24-153-02600 WITH AN INSPECTION THRESHOLD/PROGRAM DEFINED IN 24-153-02600-INSP.';[02] 'REPAIRED PER EA 24-153-02600 WITH AN INSPECTION THRESHOLD/PROGRAM DEFINED IN 24-153-02600-INSP.';[03] VERIFIED CORRECTIVE ACTION 2
